Search Results

There are 29392 results for: content related to: A rank-based sample size method for multiple outcomes in clinical trials

  1. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1092

  2. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  3. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  4. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Version of Record online : 10 FEB 2009, DOI: 10.1002/mma.1119

  5. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Version of Record online : 12 JUN 2008, DOI: 10.1002/mma.1045

  6. Exponential convergence of the hp version BEM for mixed boundary value problems on polyhedrons

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 17, 25 November 2008, Pages: 2069–2093, H. Holm, M. Maischak and E. P. Stephan

    Version of Record online : 25 MAR 2008, DOI: 10.1002/mma.1009

  7. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  8. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1089

  9. State-feedback disturbance attenuation for polytopic LPV systems with input saturation

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 8, 25 May 2010, Pages: 899–922, Sung Wook Yun, Yun Jong Choi and PooGyeon Park

    Version of Record online : 27 JUL 2009, DOI: 10.1002/rnc.1479

  10. Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics

    International Journal of Robust and Nonlinear Control

    Volume 18, Issue 11, 25 July 2008, Pages: 1162–1187, Zhaojing Wu, Xuejun Xie and Peng Shi

    Version of Record online : 12 SEP 2007, DOI: 10.1002/rnc.1273

  11. Numerical experiments with the Bloch–Floquet approach in homogenization

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 9, 26 February 2006, Pages: 1444–1471, C. Conca, S. Natesan and M. Vanninathan

    Version of Record online : 6 OCT 2005, DOI: 10.1002/nme.1502

  12. Efficient implementation of the shock-fitting algorithm for the Lighthill–Whitham–Richards traffic flow model

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 4, 23 April 2008, Pages: 554–600, Wenqin Chen, S. C. Wong and Chi-Wang Shu

    Version of Record online : 5 OCT 2007, DOI: 10.1002/nme.2185

  13. The coupled radial–axial deformations analysis of flexible pipes conveying fluid

    International Journal for Numerical Methods in Engineering

    Volume 59, Issue 11, 21 March 2004, Pages: 1399–1452, T. Monprapussorn, S. Chucheepsakul and T. Huang

    Version of Record online : 16 FEB 2004, DOI: 10.1002/nme.921

  14. A modified conservation principles theory leading to an optimal Galerkin CFD algorithm

    International Journal for Numerical Methods in Fluids

    Volume 55, Issue 8, 20 November 2007, Pages: 737–783, Sunil Sahu and A. J. Baker

    Version of Record online : 24 APR 2007, DOI: 10.1002/fld.1491

  15. Dynamic behavior of a heat equation with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 10, 15 July 2009, Pages: 1287–1310, Jun-Min Wang, Bao-Zhu Guo and Meng-Yin Fu

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1090

  16. Complete semi-analytical treatment of weakly singular integrals on planar triangles via the direct evaluation method

    International Journal for Numerical Methods in Engineering

    Volume 83, Issue 12, 17 September 2010, Pages: 1625–1650, Athanasios G. Polimeridis and Juan R. Mosig

    Version of Record online : 29 MAR 2010, DOI: 10.1002/nme.2877

  17. A homotopy method for exact output tracking of some non-minimum phase nonlinear control systems

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 10, 10 July 2009, Pages: 1168–1196, L. Consolini and M. Tosques

    Version of Record online : 9 SEP 2008, DOI: 10.1002/rnc.1378

  18. Reduced-order robust adaptive control design of uncertain SISO linear systems

    International Journal of Adaptive Control and Signal Processing

    Volume 22, Issue 7, September 2008, Pages: 663–704, Qingrong Zhao, Zigang Pan and Emmanuel Fernandez

    Version of Record online : 12 NOV 2007, DOI: 10.1002/acs.1016

  19. Parameter identifiability with Kullback–Leibler information divergence criterion

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 10, October 2009, Pages: 940–960, Badong Chen, Jinchun Hu, Yu Zhu and Zengqi Sun

    Version of Record online : 5 NOV 2008, DOI: 10.1002/acs.1078

  20. A boundary value problem for the spherically symmetric motion of a pressureless gas with a temperature-dependent viscosity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2071–2101, Bernard Ducomet and Šárka Nečasová

    Version of Record online : 16 FEB 2009, DOI: 10.1002/mma.1123